# SDR SWAA2022061607305

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA CRACK ON R/H HORIZONTAL STABILIZER IN-SPAR LOWER SKIN AT STA 193.90 RIB; 16' COMMON TO THE FRONT SPAR. / TRIMED OUT LOWER SKIN DAMAGE AREA AT R/H HORIZONTAL STABILIZER AT STA 193.90 RIB; 16' COMMON TO THE FRONT SPAR L=2.650' W=1.6' PER SRM 55-10-01-2R-11 REP 11.;FABRICATED -1 DOUBLER FROM 2024 T3 .080' LOT # 1483761-1 AND -2 FILLER FROM 2024 T3 .063' LOT 1477768-1 AT R/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN STA 193.90 RIB; 16' COMMON TO THE FRONT SPAR PER SRM 55-10-01-2R-11 REP 11. OK TO TREAT AND PRIME REPAIR PARTS.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS AND REPAIR AREA PER SRM 51-20-01-0G-0 AND 55-10-01-2R-11 REP 11. OK TO INSTALL REPAIR PARTS.;[12] VERIFIED CORRECTIVE ACTION 11; OK TO INSTALL GIVEN.;[13] INSTALLED REPAIR PARTS FILLER AND DOUBLER AT R/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN AT STA 193.90 RIB; 16' COMMON TO THE FRONT SPAR ; PER SRM 55-10-01-2R-11 REP 11; AND APPLIED SEALANT AROUND THE EDGES OF REPAIR DOUBLER PER SRM 51-20-05.;[14] NOTE: FOR CLARIFICATION OF LOCATION OF FAULT: VERIFIED CRACK WAS LOCATED ON R/H HORIZ STAB IN-SPAR LOWER SKIN AT STA 193.90 RIB; LOCATED 16' AFT OF THE FRONT SPAR.  VERIFIED CORRECTIVE ACTION 13; INSTALLATION AND SEALING OF REPAIR PARTS.;[15] APPLIED PAINT TO THE REPAIR AREA R/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN STA 193.90 RIB; PER AMM 51-21-73.
